MAUDE Adverse Event Report: NOVA BIOMEDICAL CORP STATSTRIP GLUCOSE HOSPITAL METER; GLUCOSE TEST SYSTEM

NOVA BIOMEDICAL CORP STATSTRIP GLUCOSE HOSPITAL METER; GLUCOSE TEST SYSTEM
Model Number 1.86
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no report of patient harm or any intervention required.There currently is a pending investigation.Nova is requesting additional information, and further details will be provided in a supplemental report.
 
Event or Problem Description
The customer indicated that their statstrip wireless meter, serial number: (b)(4).Glucose result that was high compared to the readings reported from another meter.
 
Additional Manufacturer Narrative
Udi: (b)(4).The customer indicated that their statstrip wireless meter reported glucose result that was high compared to the readings reported from another meter.Dhr reviews for the statstrip glucose meter, sn (b)(6), and statstrip glucose test strips, lot 0321243249, were performed by the sr.Quality control manager.The reviews included an assessment of the production, testing, and release of the meters and test strip batch.No abnormalities or concerns were observed; the dhrs indicated that the released product met all specifications.The nova clinical applications department performed a mini correlation study which concluded that the statstrip glucose meter, sn (b)(6), has a good correlation to the laboratory reference method.The meter meets the recommended poct12-a3 clinical accuracy standard.Retain statstrip glucose test strips, lot 0321243249, met the performance acceptance criteria for linearity and whole blood specimens.All linearity results were within range and no discrepant results were observed for whole blood samples.No further action is required at this time, nova will continue to monitor for recurrence.

Brand Name
STATSTRIP GLUCOSE HOSPITAL METER
Common Device Name
GLUCOSE TEST SYSTEM
Manufacturer (Section D)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 9141
Manufacturer (Section G)
NOVA BIOMEDICAL CORP
200 prospect street
waltham MA 02454 8915
Manufacturer Contact
shalomy mathew
200 prospect street
waltham, MA 02454-9141
7816473700
MDR Report Key13587682
Report Number1219029-2022-00009
Device Sequence Number4363733
Product Code PZI
UDI-Device Identifier00385480547901
UDI-Public00385480547901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1.86
Device Catalogue Number54802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/14/2022
Initial Report FDA Received Date02/23/2022
Supplement Report FDA Received Date03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown